|weight gain on atripla
Sep 10, 2013
I was diagnosed in June of 2012. My VL was just over 1M and my cd4 was 187. I started taking atripla in July, 2012. Since then I an undetectable with CD4 at 719. However, I have gained about 45 pounds and I am now having a hard time losing it. I work night shift and have cut out 90% of my carbs. I really dont want to change from taking atripla. What would you suggest?
| Response from Dr. Henry
Modest weight gain after starting effective is common (often a type of return to health phenomenon) but 45 pound gain is impressive/excessive. I recommend a full nutrition/life style/hormone assessment to evaluate for contributing factors. I would not have much confidence that Atripla alone is the major factor nor that simply switching the HIV regimen would result in a large weight loss without any other interventions. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Gaining Weight On Atripla
- Blisters After Anal Sex Top Sign Of HIV AIDS
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Pain In Urethra After Masturbation Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.